RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 4, Pages 43–74 (Mi cheb109)  

Regular and ubiquitous systems for simultaneous Diophantine approximations

N. V. Budarina

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: In this paper the Khintchine type theorem for polynomials in the divergence case is generalised to simultaneous approximations in $\mathbb{R}^k\times\mathbb{C}^l\times\mathbb{Q}_p^m$ and to approximations which incorporate a natural restriction on derivatives. The proof builds upon the construction of the optimal regular systems, the ubiquity technique and the construction of a system of close conjugate algebraic numbers.

Full text: PDF file (499 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.42, 511.72
MSC: 11J13
Received: 12.12.2011

Citation: N. V. Budarina, “Regular and ubiquitous systems for simultaneous Diophantine approximations”, Chebyshevskii Sb., 12:4 (2011), 43–74

Citation in format AMSBIB
\Bibitem{Bud11}
\by N.~V.~Budarina
\paper Regular and ubiquitous systems for simultaneous Diophantine approximations
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 4
\pages 43--74
\mathnet{http://mi.mathnet.ru/cheb109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075050}


Linking options:
  • http://mi.mathnet.ru/eng/cheb109
  • http://mi.mathnet.ru/eng/cheb/v12/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:105
    Full text:60
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019